# SDR ASOA201001283

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128, RBL 18.0 INBD SIDE VERT POST HAS INDICATION NOTED APPROX .3" IN LENGTH 60 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS. FAILED NDT INSP.  REMOVED INBD AND OTBD POSTS AT FS 409, RBL 18 IAW SRM 51-42-06.   DRILLED SERVICEABLE INBD POST IAW SRM 51-40-11 AND ASSEMBLED TO OTBD POST IAW SRM 51-42-06.  INSTALLED VERTICAL POST PN 601R32208-32 AT FS 409+128 IAW REO 601R-53-41-889 AND SRM 51-42-22. C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REVISION A.
